# SDR UALA2011021000683

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,264 hours, 12,578 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shroud
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 OIL TANK HEAT SHROUD DETERIORATED BEYOND LIMITS.  REPLACED ENG NR 2 OIL TANK HEAT SHIELD.
